# SDR SWAA2021090398895

- Difficulty date: July 27, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STAB STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / TRIMMED OUT THE DAMAGED PART OF THE RIB; L/H HORIZ. STAB STAB STA 129;50 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; [02] UPDATED MEASUREMENTS] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. FOUND 1 (EA) HOLE TO BE CRACKED COMMON TO THE 3RD VERTICAL STIFFENER; AREA MARKEDTRIMMED OUT THE DAMAGED PART AT LOWER FLANGE COMMON TO THE 3RD VERTICAL STIFFENER; DIMENSIONS 0.9' X 0.6' IAW SRM 55-10-09-2R-5NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [11] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3)FILLER 7075 T6 0.050' CLAD LOT# 1407842-2 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.; [12] INSPECTED ACTION 11; [13] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 OK TO INSTALL.; [14] INSPECTED PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-5 OK TO INSTALL.INSTALLED REPAIR PARTS AT INSPAR RIB L/H HORIZ. STAB; STAB STA 129;50 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-5
